# SDR 02FDEA00793

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 38,149 hours, 24,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950C FRAME IS DENTED AT STR 25R UPPER FLANGE.  R&R FRAME PER SRM 51-40-3 FIG 3 & EA 7-5310-67053.
